How can I determine if the lumps are improperly injected Juvederm product or swelling? Does swelling generally appear lumpy? I was expecting swelling to look puffy - and more uniform.
Lumps in Tear Trough ~ 60 Hours Post-juvederm Treatment.
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 11
Lumps in tear troughs following Juvederm Injection
Hello and thank you for the question.
In regards to your question, at 60 hours, you are probably still experiencing some swelling in this area. I recommend massaging the area with the ball of your finger. If it is indeed Juvederm, you will see some smoothening with massage. If the lumps are still persistent at a week out from your injection, I would suggest returning to your clinician for an evaluation and possible correction with a hyaluronidase injection.
Glenn Vallecillos, M.D., F.A.C.S.
Unfortunately if you feel HARD lumps 3 days after your treatment, it's likely to be the Juvederm. Is it noticeable when you look at it or do you just feel it. If it looks ok - I'd just leave it unless it really bothers you. There is an injectable that dissolves the Juvederm you can have your doctor inject. If that seems scary to you, you can just wait since the product will resorb over time.
Dr. Cat Begovic M.D.
More than likely, it is the juvederm. Fortunately, there is an antidote to disslove this product. I always suggest conservatism in that area.
You might also like...
You can massage away some Juvederm lumps
Massage, massage, massage! That will help to smooth any Juvederm irregularities. If any remain after a few weeks, then see your plastic surgeon or dermatologist, who should be able to remove any lumps with Vitrase (hyaluronidase) or give you other appropriate recommendations.
Juvederm, botox, fillers, aesthetic medicine
Sure fillers will give you sweeling and can appear uneven. I usually have patients gently massage these areas because the product will remain moldable. You should return for a follow up with your provider and le them know your concerns.
Lumpiness after injections to tear trough
I think your assessment is correct. In general swelling should be more diffuse. The great thing about the HA fillers is you can massage them for up to a month. I would make an appt. to see your MD who can tell you exactly how best to perform this on yourself.
Lumps from juvederm
At 60 hours after treatment with juvederm, you can probaly palpate the lumps. If you can, then you can probably massage them to flatten them.
Juvederm under eyes can cause swelling or lumps.
Without seeing you, I would tend to agree that this sound like it may indeed be unevenly distributed Juvederm, rather than just swelling, but don't panic. It's ok to gently massage the area, keeping in mind that you don't want to cause injury. Don't wait too long to go back to see the doctor to ask about it, because it's easier to manipulate and move the Juvederm around in the early days, before scar tissue may form around any lumps or unevenness.
The under eye tear trough area is definitely the most difficult area to do well, so I recommend you ensure you are seeing a board-certified dermatologist or plastic surgeon with significant experience for this procedure.
Juvederm and lumpiness in the tear trough
Whether Juvederm or Restylane is used for the tear trough of the lower eyelid area, it is often injected underneath the muscle to avoid lumpiness felt and seen underneath the thin skin in this area. Massaging may help but bruising may occur. The doctor can inject hyaluroinidase, if you're not allergic, into the bumps to make them flatten.
Lumps in tear trough area after Juvederm
Swelling can be unevenly distributed in the eyelids as the tissue is very thin and easily accumulates water. Water in the tissue feels much softer and less defined than filler. If the areas are firm, most likely it's filler.
Wait about a week for the swelling to subside, then if the area is still lumpy, talk to your doctor about hyaluronidase to dissolve the nodules.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.